# SDR DALA2017092507064

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 75,581 hours, 57,750 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 85 KTS DUE TO HEARING A BANG & THE NR 2 ENGINE EGT AT 750 DEGREES.  ABORTED TAKEOFF.  STOPPED ON RUNWAY, FIRE DEPT SPRAYED THE NR 2 ENGINE AS PRECAUTION.  FOUND METAL IN TAIL PIPE AND TURBINE DAMAGE. ENGINE CHANGE COMPLETED.
